# SDR AALA202405016985

- Difficulty date: April 10, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 66,052 hours, 27,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AND CRACK IN PASSENGER CABIN FLOORBEAM UPPER CHORD AT STA 947, LBL 53. REPAIRED CHORD PER SRM 53-70-51-2R-5.
